MathSciNet Relay Station
MathSciNet bibliographic data
MR1122070 (93d:11049) 11F33 (11Y35 14G20)
Gouvêa, F.; Mazur, B. Families of modular eigenforms. Math. Comp. 58 (1992), no. 198, 793–805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement